Jumps and Dynamic Asset Allocation
Liuren Wu
Review of Quantitative Finance and Accounting, 2003, vol. 20, issue 3, 207-43
Abstract:
This paper analyzes the optimal dynamic asset allocation problem in economies with infrequent events and where the investment opportunities are stochastic and predictable. Analytical approximations are obtained, with which a thorough comparative study is performed on the impacts of jumps upon the dynamic decision. The model is then calibrated to the U.S. equity market. The comparative analysis and the calibration exercise both show that jump risk not only makes the investor's allocation more conservative overall but also makes her dynamic portfolio rebalancing less dramatic over time. Copyright 2003 by Kluwer Academic Publishers
Date: 2003
References: Add references at CitEc
Citations: View citations in EconPapers (24)
Downloads: (external link)
http://journals.kluweronline.com/issn/0924-865X/contents link to full text (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:kap:rqfnac:v:20:y:2003:i:3:p:207-43
Ordering information: This journal article can be ordered from
http://www.springer.com/finance/journal/11156/PS2
Access Statistics for this article
Review of Quantitative Finance and Accounting is currently edited by Cheng-Few Lee
More articles in Review of Quantitative Finance and Accounting from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().